# SDR MASA2012050834762

- Difficulty date: May 8, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 18,551 hours, 15,092 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS FLASH LIGHT INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT BATTERY
